American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Yuji Hamana and Hiroyuki Matsumoto. The probability distributions of the first hitting times of Bessel processes. Trans. Amer. Math. Soc. 365 (2013) 5237-5257.
Abstract, references, and article information   
View Article: PDF

[2] Scott A. Wolpert. Asymptotic relations among Fourier coefficients of automorphic eigenfunctions. Trans. Amer. Math. Soc. 356 (2004) 427-456. MR 2022706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. G. Scherberg. The degree of convergence of a series of Bessel functions . Trans. Amer. Math. Soc. 35 (1933) 172-183. MR 1501677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rudolph E. Langer. On the asymptotic solutions of differential equations, with an application to the Bessel functions of large complex order . Trans. Amer. Math. Soc. 34 (1932) 447-480. MR 1501648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. Bateman. The $k$-function, a particular case of the confluent hypergeometric function . Trans. Amer. Math. Soc. 33 (1931) 817-831. MR 1501618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rudolph E. Langer. On the asymptotic solutions of ordinary differential equations, with an application to the Bessel functions of large order . Trans. Amer. Math. Soc. 33 (1931) 23-64. MR 1501574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles N. Moore. On Gibbs's phenomenon for the developments in Bessel's functions . Trans. Amer. Math. Soc. 32 (1930) 409-416. MR 1501543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. H. McDonald. On a class of polynomials in the theory of Bessel's functions . Trans. Amer. Math. Soc. 28 (1926) 384-390. MR 1501351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles N. Moore. On the summability of the developments in Bessel's functions . Trans. Amer. Math. Soc. 21 (1920) 107-156. MR 1501139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles N. Moore. The summability of the developments in Bessel functions, with applications . Trans. Amer. Math. Soc. 10 (1909) 391-435. MR 1500847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Clara E. Smith. A theorem of Abel and its application to the development of a function in terms of Bessel's functions . Trans. Amer. Math. Soc. 8 (1907) 92-106. MR 1500776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Walter B. Ford. On the possibility of differentiating term by term the developments for an arbitrary function of one real variable in terms of Bessel functions . Trans. Amer. Math. Soc. 4 (1903) 178-184. MR 1500636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1